# SDR GTIA2025032038809

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 30,364 hours, 13,504 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND L4 DOOR ASSIST BOTTLE BELOW LIMITS. INSTALLED SAFETY DEVICE.-SERVICED DOOR ASSIST BOTTLE IAW AMM 52-22-00. BOTTLE SAFETY DEVICE DISENGAGED AND SECURED.
